# SDR SWIA201744076

- Difficulty date: November 9, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 34,737 hours, 32,777 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS621.00 REAR PRESSURE BULKHEAD FWD FACE AT RBL27.50 WL97.50-WL102.75 APPROX. 5.25" IN LENGTH 50% FULL SCREEN HEIGHT.  (C-CHECK) REPAIRED FS 621 BULKHEAD WEB AT RBL 27 IAW REO.
